# SDR ABXA9801158

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910161118
- Condition: Cracked
- Location: Rt Mlg Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR HAD 2 CRACK ON LOWER SKIN SURFACE.  REPAIRED UNIT IAW DC9 SRM.
